# SDR P5CA2020031900102

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: R1316P004
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG A-SUMP OIL LEAK.( IAW AMM 72-31-03-004-001 REV. 129 AND AMM 72-31-02-404-005 REV. 129 REPLACED THE PACKING WITH SERVICEABLE PARTS AT NO. 1 ENG A-SUMP. TRANSFER TO FORM T2031 ITEM #6. )
